# SDR AALA20170502006

- Difficulty date: April 30, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 9,001 hours, 3,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF EMERGENCY EXIT SIGN LOCATED ON THE CEILING AT THE OVER-WING EXITS IS MISSING AN ACCESS COVER . REINSTALLED NEW EMER EXIT SIGN ACCESS COVER ON AFT SIDE OF EMER EXIT SIGN AT OVER WING EXIT IAW AMM 33-51-01
